MathSciNet Relay Station
MathSciNet bibliographic data
MR1137221 54G05 (03G05 06E10 54A35 54G20)
Dow, A.; Vermeer, J. Not all $\sigma$-complete Boolean algebras are quotients of complete Boolean algebras. Proc. Amer. Math. Soc. 116 (1992), no. 4, 1175–1177.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement